# SDR USAAD00113

- Difficulty date: July 12, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N923VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48143
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011777LB
- Condition: Failed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DAY - THE RIGHT NACELLE EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE RIGHT NACELLE EMERGENCY LIGHT POWER SUPPLY.  (M)
